# SDR USAA030224

- Difficulty date: October 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage Skin
- Part time: 40,937 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DOUBLER CRACKED 3.5 INCH, AFT FUSELAGE BS 1138 STRINGER 12 LT.  INSTALLED DOUBLER .63 CRES 301 1/2 HARD PER 53-00-01 PAGE 262 BOEING DWG 65-46585.  (M)
